# SDR SWAA041612

- Difficulty date: June 7, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 60,643 hours, 58,658 cycles
- Engine: Ge CFM563B1
- Engine time: 48,892 hours, 42,205 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 11304V
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AT 8000 FT AND BELOW EXPERIENCED SEVERAL LOUD BUMPS WHICH SHOOK. THE AIRCRAFT SOURCE SEEMED TO BE FROM RIGHT, SIDE SLIGHT YAW (NOT IN PEDALS).  REMOVED AND REPLACED NR 2 ENGINE VBV MOTOR AND BLEED VALVE, PER MM.  REMOVED AND REPLACED NR 2 ENGINE MEC AND CIT SENSOR PER MM.
